# SDR REXA2012091801348

- Difficulty date: September 18, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N8797A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7797
- Aircraft time: 21,166 hours, 18,547 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O EMERGENCY FLASHLIGHT NOT BLINKING.  REMOVED AND REPLACED F/O EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-60-01.  OPS CHECK GOOD.
